# SDR 96ZZZX2164

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Haps Air Service Inc, repair station CRJR975C
- Aircraft: N135BG
- Make and model: Cessna 414A
- Aircraft serial: 414A0419
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Points
- Condition: Corroded
- Location: Rt Eng Rt Mag
- Component: Slick, 6320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO AIRCRAFT BEING INDUCTED FOR 100-HOUR INSPECTION, PILOT INFORMED MAINTENANCE OF ROUGH RT MAG ON RT ENGINE.  INVESTIGATION SHOWED SEVERE CORROSION ON POINTS, GEARS, CAPACITOR, AND BEARINGS.  CHECK REMAINING 3 MAGNETOS AND FOUND IDENTICAL CONDITIONS OF SEVERE CORROSION.  ALL FOUR MAGNETOS WERE CLEANED AND AFFECTED PARTS WERE REPLACED.  PROBLEM BELIEVED TO BE CAUSED BY PRESSURIZED AIR FROM TURBOS.
